# SDR N6WA2013012801

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 24,108 hours, 17,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM COCKPIT ESCAPE HATCH. REMOVED ESCAPE HATCH, CLEANED HATCH AND SEAL AS REQUIRED, INSTALLED ESCAPE HATCH IAW AMM 52-22-00.  OP'S CHECK GOOD AT THIS TIME.
